# SDR 20000913SH011

- Difficulty date: August 28, 2000
- Submitted: September 13, 2000
- Operation: General aviation
- Aircraft: N2297L
- Make and model: Wsk M-18A
- Aircraft serial: 01730
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: D22200361
- Condition: Cracked
- Location: Right Wing
- Part time: 5,155 hours
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS INSPECTED IAW SPECIAL AIRWORTHINESS INFO BULLETIN NR CE-00-27, DATED ULY 11, 2000.  MAG PARTICAL INSPECTION REVEALED CRACK IN RIGHT BOTTOM FITTING, BACK SIDE.  (X)
